# SDR SQPA20190919003

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N52095
- Make and model: Cessna 180J
- Aircraft serial: 18052496
- Aircraft time: 7,156 hours
- System (JASC): 3242 · Brake
- Part: Caliper
- Condition: Locked
- Location: Lt Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PISTON IN LH BRAKE CALIPER LOCKED IN PLACE CAUSING THE BRAKE TO DRAG, PILOT ABORTED TAKE OFF TO CHECK BRAKES. WE BELIEVE THIS WAS CAUSED BY WORN BRAKE PADS. NO EMERGENCY MEASURES TAKEN. NO SBS, ADS, ICAS OR STCS APPLY. BRAKE PADS WERE WITHIN TOLERANCE, BUT WE BELIEVE REPLACING THEM SOONER SHOULD PREVENT THIS FROM OCCURRING.
